# SDR AU000312

- Difficulty date: March 13, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Worn
- Location: Aileron Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT WING FORWARD INBOARD AILERON CABLE AND LEFT WING AFT INBOARD AILERON CABLE SEVERELY ERODED IN THE AREA WHERE THEY EXIT THE FUSELAGE.
